# SDR USAA960403

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 757
- Part time: 36,906 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING 'WALK-AROUND', VISUAL INSPECTION FOUND 1.2 INCH CRACK IN FUSELAGE SKIN BS 767 AT STR 18 RIGHT.  INSTALLED DOUBLER, REPAIRED SRM 53-30-3, FIGURE 6.  (X)
